# SDR DALA2022041202535

- Difficulty date: April 12, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 86,696 hours, 39,454 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3244 -ATO- DUE TO F/CTL SLAT/FLAP FAULT. CORRECTIVE ACTION: BITE CHECKED SFCC 1. SHOWED DC POWER INTERRUPT. REPLACED SFCC1 AS PRECAUTIONARY. OPS TESTS & ENGINE RUN OK. (8659142)
